# SDR UIEA2024072400740

- Difficulty date: July 28, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 101,035 hours, 23,101 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Position Unit
- Part number: 273T61341
- Condition: Worn
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN ON FITTING OF TRUCK POSITIONER, LEFT MAIN LANDING GEAR( LH MLG SUPORT OF TRUCK POSITIONER WAS REPLACED IAW AMM 32-32-18-404-027 REV. 142 DATE 22 APR 24. TORQUE TO BOLTS WAS APPLIED 650 LB-IN AND 200 LB-IN WITH TOOL N/S 0823114442 DATE: 15-NOV-24. GOOD FOR SERVICE. )
